# SDR JJBA20201212018

- Difficulty date: December 12, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 44,409 hours, 27,514 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 3-4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD FUSE 1 BETWEEN FRAMES 3-4 STR 9-11R.  DOUBLER AND FILLER FABRICATED, LOCATED AND DRILLED.  DENT ON FWD FUSE BETWEEN FR 3-4 STR 9-11R, REPAIRED.
